Support group for people who take Levothyroxine Thyroid, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Hi there. I am taking levothyroxine 150 mcg per day as a supplememt. I had a thyroid cancer 11 yrs ago that was totally cured a year after. But I have to take the meds like a lifetime because my parathyroid glands was totally removed. Now I am planning on taking glutathione but I heard that it won't be effective if one is taking levothyroxine. Is therea nyone here who have the same case as mine? If yes please advise. Thanks..
Post created 3 months 3 weeks ago
I have recently have had a few attacks - where my eyes droop and then I'll have double vision that is also blurry with drooling out of one side of my mouth and exhaustion.
Post created 5 months 1 week ago
Looking for help.... new to hypothyroidism
Post created 6 months 1 week ago
My primary has been watching my thyroid levels for over a year and finally referred me do an endo. I saw him in January 17 and me put me on thyroid med 75mcg. With 3 month blood tests he says my levels have come up and are good, but I still feel tired and haven't lost any weight, could be the lack of exercise, mid west weather, cold and rain. For those of you using Thrive with your thyroid medication, how do you work it, as Thrive says to take the minute you get up. My doc said to take Thyroid first and wait 3-4 hours before taking any other vitamins...
Just curious how others are doing it.
Post created 7 months 2 weeks ago
Is anyone started taking ability and lev for depression not thyroid
Question created 7 months 3 weeks ago
Hi, i have been on levothyroxine since 2014 following radioactive iodine trearment. Yesterday i was perscribed sulfasalazine. I am so pleased to find this group, thank you.
Post created 8 months 2 days ago
Just starting thrive and take levothroxine.
Post created 8 months 2 weeks ago
I am have been on vyvanse for 6months and I LOVE IT! However, I was concerned when I started loosing hair. The thining of my hair was constant and noticeable enough for me to seek help. My blood results showed a slightly low thyroid.
I have sense been put on levothyroxine at the low dose of .25 my dr referred to it as a (baby dose) I have taken the pill consistently an on an empty stomach as suggested for a week now.
I have been experiencing nothing but problems... Before starting the levo. I was tired all the time, but taking Vyvanse fixed that. Now, I can't fall asleep or stay asleep, but I'm tired all the time and I feel heavy. In addition, my heart pounds sometimes and races others. When I do get up for the day, I start with a relatively normal to high energy level considering I got no sleep the previous night. Vyvanse has become much less effective and my concentration is suffering.
Could all this be caused by the .25 dose? Is anyone else experiencing the same thing? I have only been on this for a week and I'm hesitant to speak with my Dr. I don't want to be on the NDT thyroid pill. I have been Vegan for 9 years and the idea of taking that is sickening to me.
Do I need to wait these symptoms out? Please help!
Post created 9 months 4 days ago
Guys!. Just want to know what are the interactions and aide effects of taking glutathione and levothyroxine together.. Or is it possible to take it in patient like me who undergone total thyroidectomy?
Post created 9 months 2 weeks ago
Interested in hearing from those who take these 2 medications, their experiences, concerns, discoveries of 'not so bad' outcomes? (maybe you've lost a lot of weight and find Prednisone putting it back on but not too frighteningly?? (I know I'm reaching out here...)
due for liver biopsy next week....any encouraging words? ('pain isn't so bad', 'I survived'..whatever!!! already know the horrors...)
Thanks so much ahead!!
Post created 9 months 2 weeks ago
- Page 1